# SDR UALA2012062903415

- Difficulty date: June 23, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 49,392 hours, 18,734 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BETWEEN FR 71-72 & STR 29L-30L.  MEASURED DENT FOUND TO BE OUT OF SRM LIMITS.  FABRICATE & INSTALLED DOUBLER PER SRM 53-00-11 FIG 204.
